Vol. 11, No. 4, 1961

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Decomposition of holomorphs

William H. Mills

Vol. 11 (1961), No. 4, 1443–1446
Mathematical Subject Classification
Primary: 20.52
Milestones
Received: 1 November 1960
Published: 1 December 1961
Authors
William H. Mills